Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 3, Pages 175-182
http://dx.doi.org/10.1155/S0161171201000795

Global existence and asymptotic behavior of solution of second-order nonlinear impulsive differential equations

1Taiyuan TV University, Shanxi, Taiyuan 030001, China
2Department of Mathematics, Shanxi University, Shanxi, Taiyuan 030006, China

Received 26 August 1996

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the global existence and asymptotic behavior of solution of second-order nonlinear impulsive differential equations.